+91-7022920101 Medicines Health Package Blog Help Download App About Us
Doctor consult
Second Opinion
Lab Tests
Diabetes Reversal
Health Questions

I feel like Getting Mad, Heart Pounding, Twitching of Hands & Legs

Last Updated - Fri, Jan 04 2019

Similar Questions - Cranky after Menstruation, Getting Mad with Tension, Hands & Legs Twitching

Detailed Question:

Sir/Madam,

For all small things i used to get tensed a lot. For years, small small symptoms were shown by my body that something is wrong due to my tension. But in October 2015 i got so tensed for one family problem and felt like a lump feeling in my throat and felt like I can't breath. So I went to a pulmonologist and he gave me two medicines thinking it's wheezing.

After two days of taking medicines, one night at 12 pm (immediately after menstruation started) my brain and heart both showed worst symptoms and I thought I had heart attack or something and said to my parents that something is gonna happen to me. They convinced me that nothing is wrong and made me sleep.

After getting up in the morning i had the same symptoms so I immediately rushed to cardiologist and took ECG. He said I am perfectly alright and said that i suffered from severe anxiety and asked me to drink some cool milk. After many months lump feeling was gone, but after that I started to get severe dizziness. I went to cardiologist again but he asked me to consult a psychiatrist.

So, I went to a psychiatrist thinking that since there is no problem with my heart, I have brain tumor or something. She saw me and said there was nothing wrong with my body but I have severe anxiety and depression. She prescribed following two medicines for a month:

  • Nexito plus 
  • Lonazep 

I took it and felt good, but immediately after a month I had bad brain zaps (electric jolt like feeling), so again went to her. Then (Dec 2015) she prescribed:

  • Duzela 20 
  • d-veniz 50 

But I didn't take those medicines seeing bad reviews about withdrawal symptoms in net. So without taking those two medicines, I somewhat controlled brain zaps, and i was okay (with minimal symptoms) for few months. But in April 2016, I had symptoms like before and it was worse. So again I went to see a doctor, but couldn't make it due to a bike accident in which I was hurt very bad. 

Now (May 2016) I am having all the symptoms - I feel like getting mad, like about to fall, can't stand at all, so many strange feelings in brain, heart pounding, heart skips a beat many times, like about to get fits, twitching of hands and legs, right eye swelling after every sleep, and while trying to sleep I feel like earth is pulling me down. All these symptoms gets worse after each menstruation.

But if i say to my parents about it, no one listens and they are shouting that I am okay and saying all these for attention. But they can't understand what bad is going on inside my body and my weight is reduced (50 to 48). I am really confused because right now i am unable to go to psychiatrist and i want to know can i take those 2 medicines (Duzela 20 and d-veniz 50) which i didn't take earlier when doctor prescribed. I feel like i won't be living for long. Please help me. daily it's like hell. I can't bear at all.

Category: General Physician


Dr. Aditi Gupta

MD - Internal Medicine
Angeles University

Your query deals with a lot of symptoms that I understand you have started facing in connection with your menses. This could be explained by hormonal changes in the body causing your physical symptoms. However, these symptoms do not require treatment as such, but the effect of the hormones in connection with the brain may need a psychiatrist's opinion and advice. 

The best would be to consult a Psychologist online for this issue as the symptoms can be helped by the medications prescribed. Although you have not mentioned what medication you are on currently, I would suggest you to meet with a doctor so that all medications can be correctly discussed as per your current requirement. 

I would not advise taking the same medicines prescribed earlier, since they may or may not help your current symptoms. What is critically important here is to take a note and to record all your current physical symptoms before any therapy to measure the effectiveness of the treatment once  it is started. Also along with the tablets, you can consult with a Psychologist to discuss the issues you face so that a better prognosis can be achieved. 

Dr. Aditi Gupta

MD - Internal Medicine
Angeles University

Dr. Aditi Gupta has worked in the emergency department for Hospitals like Fortis Hospital (Bengaluru)and St.Philomena's Hospital(Bengaluru). She has also participated in numerous health studies in Philippines.

About Author

The above medicine data is written by Dr. Aditi Gupta. It is edited, updated and maintained by JustDoc Quality Team. If you have any queries regarding the data, please email us at doctors@justdoc.com. Read about our Medical Team here.



Ask your own question

Dr. Aditi Gupta

MD - Internal Medicine

*Doctor's response will be sent to this email id
d
10 doctors online now...
10 doctors online now...

Getting Mad, Heart Pounding Twitching Hands & Legs - JustDoc

For small things i used to get tensed a lot. I feel like going mad, heart pounding, earth pulling me down. All symptoms gets worse after each menstruation.
JustDoc